| Model Number |
SIGPSHELL |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: sigadaptxl, sig power sigadaptxl linear xl adapter, (serial (b)(6)) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure but prior to patient contact, a loose connection from the shell to the adapter were observed and the adapter was disconnected from the shell and reconnected, and the cartridge was disconnected and reconnected, after which the system worked again.Later in the procedure, the adapter fell off the shell and was reconnected again, and it then worked for the remainder of the procedure.No patient complications have been reported as a result of this event.